Yes guys i am a newbie so sorry in advance for any improper etiquette… Im in my 4th week of test e 500 mg a week. Im not running an AI but have tamoxifen on hand. Noticed nipples being hard all the time and somewhat tender so i took some nolvadex and it went away. Maybe im overly paranoid about gyno idk… But now im suffering from libido issues atleast starting last night. Could not get or atleast keep it. Couldnt perform at all… never had this problem before… idk…
When it comes to Mr. Happy I don’t mess around. Likely an E2 issue but I would run labs to check. You may be one of those guys that aromatizes high and needs an AI.
Could i continue tamoxifen to lower estro?
Tamoxifen is the better choice over anastrozole, IMO. Helps keep the benefits of estrogen while minimizing gyno.
Yes that is better for gyno but won’t help with ED issues due to high E2.
E2 can play a positive role in libido. I would try the nolva first before adding an AI. We dont even know what is blood levels are. Could be something else.
Yes I agree. Labs are a must. Well worth the cost of avoiding a limp noodle. Labs… then meds.
Theres a couple lab center places around town which offer 1000 different tests, etc… basic hormones test is what i need?
E2 (estradiol), preferably the sensitive test.
Anyone that follows my posts already know what I am going to say …
You need to test your SHBG.
E2 sensitive as hardartery says …
Found test center . Estradiol test . Once i post levels*(considering i dont know much about what they should be during test e cycle) can i get some feedback on course of action…
With 500mg/wk an no Ai your E2 is going to be thru the roof. Most of us cycle for the gym not the bedroom. High E2 helps your joints survive the added stress you should be putting on them. I you want the libido then to you need to get your E2 down and that takes an AI and lots of it.
Not knowing your blood numbers my guess is for 500mg/wk of T you need 1 mg of anastrozole a wk. at the minimum. FYI this will keep your dick hard but it will not help you in the gym. Everything has got its price. You can’t have both.
Ok guys i appreciate the info so far. Getting E2 checked asap. Will post levels onced received… in the meantime im due for weekly dose tomorrow. Should i continue ? Lower the weekly test at all? Have used very little of nolvadex and no signs of gyno. but besides sex performance issues, noticing irritability and aggression. Just trying to be as safe and not stupid as possible
All E2 symptoms. Do what you’re going to do, but get an AI on hand and be prepared to dose it when you get your blood results.
So i recently posted about having iritability and libido issues . Currently 5th week in 500 mg test week. No AI but tamoxifen on hand for gyno symptoms… was told my E2 levels were prolly high… got bloods back. My estradiol was 47 pg/ml which seems to be normal. I do have Arimidex on way. Should i take this once recieved even tho my E2 is not high? Any thoughts?
That is low for 500/wk. You are lucky. That said my shgb is 29 and if my E2 goes over 35 my dick quits working. I still have a good libido just can’t keep my dick hard even in the middle of the act. When I blast(2x/yr/12 weeks) I do not take my AI and I let my wife know what is happening.
As soon as I go back to my TRT lvl I am right back on the AI.
Knocking a 47 down to mid 20’s probably would not take more than .25mg-.5mg/wk. Anastrozole reaches steady state in 10 days so in less than two weeks you will know if the AI is helping.
Since its so low ,could that mean my gear is junk since its not higher 5 weeks in with no AI?
You can always buy a mini blood test from discountedlabs for just TT/FT and E2 its less than a 100bucks. Do you not feel like you are cycling? 5 weeks in you should be feeling it in the gym and seeing things things like oily skin, water weigh? Tomorrow is my last blast injection. I will miss it. Had really good gains this time around. It took forever to lose the water weight but that is OK its gone now. I am looking forward to going back on my AI so I can screw again without getting a flat tire mid stroke.
I just went to get my test checked. Results will be in tomorrow. Ive def gained some weight since ive started. Im hungry alot. Skin isnt overly oily but not dry. N idk . Guess i will know tomorrow. I hope i didnt get bunk shit . It was from an “approved” source
A side effect of Nolva is Libido loss. Pretty common side effect according to my google search. Try some Cialis bro